# SDR DALA2021010800119

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LT SIDE LOCATED AT LEVEL FR 68 AT AFT GALLEY AREA.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LT SIDE LOCATED AT LEVEL FR 68 AT AFT GALLEY AREA, AS PER A320 SRM 53-41-14.
